# SDR QXEA200701328

- Difficulty date: March 10, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - AFT CARGO DOOR THRESHOLD HAS 2 NUTPLATE HOLES THAT APPEAR TO HAVE CORROSION ON DOUBLERS NUTPLATES ARE ATTACHED TO STATION 574 AND 590.  REPAIRED IAW SRM 51-20-11, 51-20-16, AND 51-20-36.
